# SDR MYW2013F00000

- Difficulty date: May 8, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: C23102777003
- Condition: Corroded
- Location: Fuselage
- Part time: 27,334 hours
- Component: Lavatory
- Component part number: C2310200016100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSPECTION, FOUND CORROSION IN AFT OUTER MOUNT FITTING FOR A LAVATORY.  REPLACED MOUNT FITTING IAW 25-46-99 AND SPM.
